On two - parameter deformations of SU(1,1) algebra and associated spin chains

Meljanac, Stjepan and Mileković, Marijan (1993) On two - parameter deformations of SU(1,1) algebra and associated spin chains. Fizika B, 2 (2). pp. 99-106. ISSN 1330-0016

[img]
Preview
PDF - Published Version
Language: English

Download (187kB) | Preview

Abstract

Using Fadeev-Reshetikhin-Takhtajan procedure, we analyse conditions under which two ``quantum'' SU(1,1) superalgebras are isomorphic as Hopf algebras. In the light of this results we discuss spin chains invariant under multiparameter SU(1,1).

Item Type: Article
Date: 1993
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 08 Mar 2014 17:52
Last Modified: 08 Mar 2014 20:45
URI: http://digre.pmf.unizg.hr/id/eprint/535

Actions (login required)

View Item View Item